- -

Some topological cardinal inequalities for spaces Cp(X)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Some topological cardinal inequalities for spaces Cp(X)

Show simple item record

Files in this item

dc.contributor.author Ferrando, J. C. es_ES
dc.contributor.author Kakol, Jerzy es_ES
dc.contributor.author López Pellicer, Manuel es_ES
dc.contributor.author Muñoz, M. es_ES
dc.date.accessioned 2016-04-21T15:12:19Z
dc.date.available 2016-04-21T15:12:19Z
dc.date.issued 2013-06-15
dc.identifier.issn 0166-8641
dc.identifier.uri http://hdl.handle.net/10251/62807
dc.description.abstract Using the index of Nagami we get new topological cardinal inequalities for spaces Cp(X). A particular case of Theorem 1 states that if L ⊆ Cp(X) is a Lindelöf Σ-space and the Nagami index Nag(X) of X is less or equal than the density d(L) of L (which holds for instance if X is a Lindelöf Σ-space), then (i) there exists a completely regular Hausdorff space Y such that Nag(Y ) Nag(X), L ⊂ Cp(Y ) and d(L) = d(Y ); (ii) Y admits a weaker completely regular Hausdorff topology τ such that w(Y , τ ) d(Y ) = d(L). This applies, among other things, to characterize analytic sets for the weak topology of any locally convex space E in a large class G of locally convex spaces that includes (DF)-spaces and (LF)-spaces. The latter yields a result of Cascales–Orihuela about weak metrizability of weakly compact sets in spaces from the class G. es_ES
dc.description.sponsorship The research was supported for the second named author by National Center of Science, Poland, Grant No. N N201 605340 and for the third author by the project MTM2010-12374-E (complementary action) of the Spanish Ministry of Science and Innovation. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation National Center of Science, Poland [N N201 605340] es_ES
dc.relation Spanish Ministry of Science and Innovation [MTM2010-12374-E] es_ES
dc.relation.ispartof Topology and its Applications es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Lindelöf Σ-spaces es_ES
dc.subject Density es_ES
dc.subject Locally convex spaces es_ES
dc.subject Hewitt-Nachbin number es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Some topological cardinal inequalities for spaces Cp(X) es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.topol.2013.04.024
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.description.bibliographicCitation Ferrando, JC.; Kakol, J.; López Pellicer, M.; Muñoz, M. (2013). Some topological cardinal inequalities for spaces Cp(X). Topology and its Applications. 160(10):1102-1107. doi:10.1016/j.topol.2013.04.024 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.topol.2013.04.024 es_ES
dc.description.upvformatpinicio 1102 es_ES
dc.description.upvformatpfin 1107 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 160 es_ES
dc.description.issue 10 es_ES
dc.relation.senia 245861 es_ES


This item appears in the following Collection(s)

Show simple item record